# SDR UPS04443083

- Difficulty date: August 18, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 771,311 hours, 7,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654U613114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FX- BS 1241 LEFT WL 174-170 BETWEEN FX EXTERNAL INTERNAL LONGERON AREA FITTING ATTACH SPLICE STRAP FOUND CORROSION AS MARKED.  CORROSION BLEND OUT WITH REMAIN THICKNESS 0.100 INCH REFER SB 747-53-2283 R4 SPLICE STRAP REPLACED EO B747-5310-1093-N.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2283, Revision R4](https://openairdocs.org/service-documents/boeing/sb-747-53-2283.md). Cited as "SB 747-53-2283 R4"
